# SDR FDEA202112093072

- Difficulty date: December 9, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE FOUND   CORROSION. CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   EVALUATED AND FOUND ACCEPTED AS PER E.A.# 1-5750-87636 I PART 3 STEP 2 AND FIGURE 1,   TITLE: WINGS- FLIGHT SURFACES- RH WING- INBD FLAP OUTBD FWD HINGE (WING SIDE) REPAIR-   PSE 57.55.01.1 INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI : 57501410 FOR   DETAILS)
